Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Limit Boundary Value Problems of Retarded Functional Differential Equations

Chen Shaozhu
Proceedings of the American Mathematical Society
Vol. 98, No. 1 (Sep., 1986), pp. 46-50
DOI: 10.2307/2045765
Stable URL: http://www.jstor.org/stable/2045765
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Limit Boundary Value Problems of Retarded Functional Differential Equations
Preview not available

Abstract

We establish necessary and sufficient conditions assuring the existence and uniqueness of solutions of the limit boundary value problems on a half-line [ a, ∞) for the retarded functional equation $\ddot x(t) + f(t, x(g_1(t)),\ldots, x(g_m(t)))h(\dot x(t)) = 0.$

Page Thumbnails

  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50